# SDR SWIA20250218

- Difficulty date: February 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LEFT REAR SPAR ATTACH ANGLE FOR TIRE BURST PANEL 542AZ  (C-CHECK RO 07/18/2025)REPLACED LEFT REAR SPAR ATTACH ANGLE FOR TIRE BURST PANEL 542AZ REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG # CC670-10320 REV : F. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
